# SDR IPXA10558860

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1200-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO UPPER FLOOR NUT PLATES CORRODED AT STA 1200 TO STA 1180 RBL 26 WL 208.  R & R SEAT TRACK STA 1180-1320 IAW SRM 51-40-02-0G, SRM 51-40-06.
